International Journal of Qualitative Theory of Differential Equations and Applications

 

ISSN: 0973-3590

Editor-in-Chief:


Istvan Gyori
Department of Mathematics and Computing

University of Pannonia, Veszprem, Hungary

E-mail: ijqtdea.editor@gmail.com 

 

 Managing Editor:


Ferenc Hartung
Department of Mathematics and Computing

University of Pannonia, Veszprem, Hungary




Aims and Scope: The area covered by the journal comprises differential equations in the widest sense: ordinary and partial differential equations, functional and abstract differential equations, dynamical systems, integro-differential equations, differential inclusions, difference equations. Topics include the study of asymptotic behavior, stability, oscillations, periodic and almost periodic solutions, bifurcations and applications to ecology, population biology, engineering sciences.

Submission of Paper: Manuscripts are invited from academicians, research students, and scientists for publication consideration. Papers are accepted for editorial consideration through email mukpublications@gmail.com with the understanding that they have not been published, submitted or accepted for publication elsewhere. Please mention journal title in your email.


Indexing: Indexing and Abstracting: IJQTDEA abstracted and indexed in the Google ScholarMathematical Reviews, MathSciNet, Zentralblatt MATH and EBSCO databases, Citefactor.


Date and Frequency: Two issues in a year.

  


Sample Article 

Editorial Board

Publications Ethics and Publication Malpractice Statement

Instructions to Authors

Vol. 1 No. 1 (January-June, 2015)                    Vol. 1 No. 2 (July-December, 2015)

Vol. 2 No. 1 (January-June, 2016)                    Vo
l. 2 No. 2 (July-December, 2016)


Vol. 3 No. 1 (January-June, 2017)








 






Make a Free Website with Yola.